# SDR 2013F00032

- Difficulty date: September 20, 2012
- Submitted: March 1, 2013
- Operation: General aviation
- Aircraft: N629FT
- Make and model: Piper PA-28-161
- Aircraft serial: 2842132
- Engine: Lyc O320D3G
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE STALLED.  INSPECTED.  ACFT WAS INSPECTED, GROUND RAN ON EACH EVENT.  COULD NOT DUPLICATE.
